# SDR QXEA0100360

- Difficulty date: March 11, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 32,110 hours, 42,262 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-CRACK FOUND ON FRAME 41-2 AT STRINGER 44.  REPAIRED IAW FOKKER SRM 53-02-13, PAGE 6 AND SRM 51-31-01, PAGE 13, 14, AND SRM 53-10-05, PAGE 601.
